# SDR AJ62002F00000

- Difficulty date: August 20, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N900JT
- Make and model: Hawker BAE125700B
- Engine: Garrtt TFE7313R1H
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 3075541
- Part serial: 24762
- Condition: Cracked
- Location: Scavenge Pump
- Part time: 10,994 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

30 MINUTES INTO A FLIGHT A LOW OIL PRESSURE WARNING CAME ON.  THE PILOT PERFORMED A PRECAUTIONARY IN FLIGHT SHUTDOWN AND RETURNED TO HOME BASE, LANDING WITHOUT INCIDENT.  THE AFT BEARING SCAVENGE TUBE WAS FOUND TO HAVE CRACKED AND DEPLETED THE OIL TO AN UNACCEPTABLE LEVEL.  THE SCAVENGE LINE WAS REPLACED AND THE ENGINE GROUND RUN AND RETURNED TO SERVICE.  THE CRACK MOST LIKELY RESULTED FROM UNDO STRESS APPLIED TO THE LINE DURING AN UNRELATED MAINTENANCE ACTION.  THE AGE AND BRITTLENESS OF THE LINE MAY HAVE BEEN A CONTRIBUTING FACTOR.
